| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported before intraocular lens (iol) implant procedure, the haptics was found to be cut off from the piston.There was no patient contact.The iol was discarded and new one was implanted.The procedure was completed on the same day.Additional information was requested, yet no new information was received.